Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


eosinophilic pustular folliculitis
Apr 11, 2002

For over 3 years I have been suffering with a skin condition that never resolves. Only on my face where I shave, I experience bumps that fill with clear fluid. The break and leave scars. The dermatogists think my body may be reacting to yeast on my skin. I am so upset by this because it is disfiguring nad my face is also swollen. Has anyone seen this before. I am using topical cortisone and ketaconazole. Any imput you could give me is appreciated. I read that an a shot of cortisone is helpful-HELP By the way it doesn't itch everyone asks me that.

Response from Dr. Boyle

It is very difficult to make a diagnosis without seeing the rash and knowing more information about your CD4 count, etc. Still, I think the best thing for you at this point is to get a definitive diagnosis. A skin biopsy would be helpful and I would ask your dermatologist about that, especially if the current therapy isn't helping.



Previous
NIGHT SWEATS
Next
interaction or possible toxcity

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement